Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 1, issue 1
Nonlin. Processes Geophys., 1, 57–63, 1994
https://doi.org/10.5194/npg-1-57-1994
© Author(s) 1994. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Including papers presented at the AGU Chapman Conference on...

Nonlin. Processes Geophys., 1, 57–63, 1994
https://doi.org/10.5194/npg-1-57-1994
© Author(s) 1994. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  31 Mar 1994

31 Mar 1994

Lagrangian drifter paths and length scales in the tropical Pacific warm pool from 1990 to 1991: with application of fractal techniques

S. Nakamoto et al.

Viewed

Total article views: 1,261 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
698 456 107 1,261 145 122
  • HTML: 698
  • PDF: 456
  • XML: 107
  • Total: 1,261
  • BibTeX: 145
  • EndNote: 122
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 09 Aug 2020
Publications Copernicus
Download
Citation